American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R30) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] M. I. Belishev and A. L. Pestov. Characterization of the inverse problem data for one-dimensional two-velocity dynamical system. St. Petersburg Math. J. 26 (2015) 411-440.
Abstract, references, and article information   
View Article: PDF

[2] M. N. Demchenko. The dynamical 3-dimensional inverse problem for the Maxwell system. St. Petersburg Math. J. 23 (2012) 943-975.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1